Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have pain in abdomen, back pain, fainting and tingling while peeing. Remedy?

Hi, These are all the symptoms I have at the moment: Tingling when I pee,especially after sex, Needing to pee to the point I feel like im going to wee myself, feeling faint and having fainting episodes feeling lethargic and generally unwell dull achy pain in lower abdomen dull achy pain when having sex lower back pain and occasional lower back pain when i breathe in What could this be?I was thinking it might be a UTI but im not sure,because I dont get a sensation when i pee and it doesnt hurt to pass urine Please can you help! Evelyn
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. It appears that your partners veginal PH might be acidic, due to some infection hence the irritation while peeing after inter course, for this both the partners should be treated completely .
I advise you to show her to a gynaecologist for diagnosis and treatment. the things you have described are symptoms of chronic U.T.I. caused by continuous exposure.
All your symptoms suggest some infection or malnutrition. I advise you to consult a physician for diagnosis and treatment,You may need to have C.T.scan of the lower back along with other routine tests for confermation.
Wishing for a quick and complete recovery and thanks for calling.
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor